# SDR 2005UALA00986

- Difficulty date: September 14, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 39,834 hours, 7,754 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ELECTRICAL ODOR OR SMELL AROUND DOOR 2R.  FOOD/DEBRIS BURNT IN WARMING OVEN.  OVENS WERE CLEANED.
